Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching from Abililfy to Saphris. ed_uk2010

Posted by SLS on June 4, 2018, at 20:15:08

In reply to Re: Switching from Abililfy to Saphris. SLS, posted by ed_uk2010 on June 4, 2018, at 16:38:07

> Hi Scott,
>
> Sorry to hear that asenapine didn't suit you.
>
> How quickly do you plan to stop Parnate?

I have begun to taper the dosage of Parnate as of today. I've done this before, of course. One of the most prominent withdrawal symptoms has been profound fatigue. I guess it is similar to coming off of amphetamine. I might use Focalin judiciously to help create a bridge for the worst of it. Similarly, I can use Abilify as a bridge as was suggested by my doctor. I will try not to do this, though. One day at a time.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1098631
URL: http://www.dr-bob.org/babble/20180521/msgs/1099058.html